MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS INTEGRA 400 PLUS; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS INTEGRA 400 PLUS; CLINICAL CHEMISTRY ANALYZER
Model Number I400+
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.
 
Event or Problem Description
There was an allegation of calibration errors and questionable ise indirect gen 2 results from the cobas integra 400+ analyzer.The questionable results were reported outside of the laboratory and the physicians questioned them, as the results did not match the clinical condition of normal ambulatory patients.The customer sent the samples to another laboratory that used an abbott architect, and the results were all within the normal reference range.These results were deemed correct.One example was provided of an initial sodium result of 132 mmol/l and a repeat result of 138 mmol/l.The electrode lot number and expiration date were requested but were not provided.
 
Additional Manufacturer Narrative
The field service engineer could not determine a cause.He cleared the air mix/dry lines to the mix tower socket, and then disconnected and forced air through each one.He set the mix/dry to specifications.He ran precision testing and the customer ran ise calibration and qc with results within range.The analyzer alarm trace did not contain a conspicuous event.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
COBAS INTEGRA 400 PLUS
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE INSTRUMENT CENTER AG TEGIMENTA
forrenstrasse
na
rotkreuz 6343
SZ   6343
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15770125
Report Number1823260-2022-03569
Device Sequence Number6584273
Product Code JJE
UDI-Device Identifier04015630032457
UDI-Public04015630032457
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberI400+
Device Catalogue Number03245233692
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2022
Supplement Date Received by Manufacturer12/02/2022
Initial Report FDA Received Date11/10/2022
Supplement Report FDA Received Date12/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
REFER TO THE ATTACHMENT.
Patient Age85 YR
Patient SexFemale
Patient Weight66 KG